Integrals and last multipliers of partial differential systems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 418-419
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_3_a16,
author = {D. V. Buslyuk},
title = {Integrals and last multipliers of partial differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {418--419},
year = {1999},
volume = {35},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_3_a16/}
}
D. V. Buslyuk. Integrals and last multipliers of partial differential systems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 418-419. http://geodesic.mathdoc.fr/item/DE_1999_35_3_a16/